# SDR GUUA91253042508A

- Difficulty date: April 25, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 12,534 hours, 16,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED 2.0 INCH CRACK IN FUSELAGE BELLY SKIN AT RBL 30.62.  STOP DRILLED CRACK AND INSTALLED REINFORCEMENT DOUBLER.
